Me again -- so my pain management dr. wants to give me Prednisone to interrupt a chronic inflammation cycle I am in. BUT, didn't Dr. H. say something about use of Prednisone possibly linked to DD? Does anyone have any insight on this?
Thanks in advance - Joey
Oh, BTW, the hurting hips I wrote about earlier -- they are calling it Bursitis -- inflammation in the Bursa Sac on the outer thigh/hip area.
Joey...A lot of people think any prednisone is not good for us..that we get worse in the long run from cortisone. Many of us have had cortisone and of course many of us have gotten worse so it is hard to say. I had shots in various body parts but they will only give so many a year. I was given a I think a pack where you took one..then two..then three or vice versa so they lasted I think like a week. The doctor who gave it to me said he takes it the week before his vacation so he feels good then! It must be dangerous to use much. I loved it the week I took it. I also have bursitis in my shoulders and hips in addition to the DD..you can have both in the same joint. I have had it for at least 20 years. Hope you get better. Your doctor probably knows what he is doing or you could ask Dr Karen. I don't think she likes steriod use. Hugs, Grandma Sylvia
Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.